# SDR MALA976618

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 201106001
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE GEAR LEVER WOULD NOT MOVE FROM THE DOWN POSITION.  THE FLIGHT DIRECTORS WERE NO LONGER DISPLAYED ON EITHER DISPLAY.  RETURNED TO MSP.  MAINTENANCE FOUND RT OLED SYSTEMS 1 & 2 DOLES EYES TRIPPED.  RESET, CHECKED NITROGEN CHARGE ON RT OLED, LUBED LT AND RT MLG, ADJUSTED RT MLG SQUAT SWITCHES.  OPS AND RIG CHECK GOOD.  TEST FLIGHT UNSATISFACTORY.  MX REPLACED RIGHT MLG SHOCK STRUT.  SECURITY CHECK GOOD.
